# SDR SIMA20190323005

- Difficulty date: March 23, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 33,744 hours, 29,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR PROXIMITY EMERGENCY LIGHT WIRE BROKEN AT FRM54. C/A-COMPLETE: REPAIRED LT FLOOR PROXIMITY EMERGENCY LIGHT WIRE IAW SWPM 20-21-00.
